| Model Number |
1000354 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that cartridge change errors occurred with multiple cartridges during the load sequence.Customer reverted to an alternate form of insulin therapy.There was no reported adverse impact to the customer's blood glucose level.